Embeddings of planar graphs that minimize the number of long-face cycles

Share/Save/Bookmark

Woeginger, Gerhard J. (2002) Embeddings of planar graphs that minimize the number of long-face cycles. Operations Research Letters, 30 (3). pp. 167-168. ISSN 0167-6377

[img]PDF
Restricted to UT campus only
: Request a copy
55Kb
Abstract:We consider the problem of finding embeddings of planar graphs that minimize the number of long-face cycles. We prove that for any k≥4, it is NP-complete to find an embedding that minimizes the number of face cycles of length at least k.

Item Type:Article
Copyright:© 2002 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74738
Official URL:http://dx.doi.org/10.1016/S0167-6377(02)00119-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 208617